# SDR UIEA2025062500812

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526822
- Part serial: 115268200746
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELT SYSTEM OPERATIONAL TEST FAIL.   REPLACED ELT TRANSMITTER IAW AMM 23-24-01-020-801 & AMM 23-24-01-420-801 REV 113.   PERFORMED ELT TEST IAW AMM 23-24-01-720-801 & AMM 23-24-01-720-802, & AMM 23-24-01-720-803 REV 113. TEST RESULT WAS SATISFACTORY.
